# SDR 0105149962

- Difficulty date: December 20, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- Aircraft time: 78,838 hours, 95,031 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Part serial: 03404
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE LEFT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED.  THE LEFT HYDRAULIC PRESSURE DROPPED TO ZERO WITH THE PUMP IN EITHER LOW OR HIGH.  QUANTITY AND TEMPERATURE WERE BOTH NORMAL.  CREW RESTORED PRESSURE TO NORMAL IN THE LEFT SYSTEM BY USING THE ALTERNATE HYDRAULIC PUMP.  THE FLIGHT RETURNED TO A SAFE LANDING BACK TO MSP WERE MAINTENANCE REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP.  THE AIRCRAFT RETURNED TO SERVICE.
